default search action
"Large-Time Asymptotic Stability of Riemann Shocks of Scalar Balance Laws."
Vincent Duchêne, Luis Miguel Rodrigues (2020)
- Vincent Duchêne, Luis Miguel Rodrigues:
Large-Time Asymptotic Stability of Riemann Shocks of Scalar Balance Laws. SIAM J. Math. Anal. 52(1): 792-820 (2020)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.